×

zbMATH — the first resource for mathematics

On the asymptotics of the critical fields for the Ginzburg-Landau equation. (English) Zbl 0836.35019
Chipot, M. (ed.) et al., Progress in partial differential equations: the Metz surveys 3. Proceedings of the conferences given at the University of Metz, France during the 1993 ”Metz Days”. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 314, 18-32 (1994).
The authors describe some properties of solutions of a Ginzburg-Landau type equation.
For the entire collection see [Zbl 0817.00012].

MSC:
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite